MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC PEG KIT WITH ENFIT CONNECTORS-14 FR-PULL; DH EF PEG INITIAL PLACEMENT PRODUCTS

AVANOS MEDICAL INC. MIC PEG KIT WITH ENFIT CONNECTORS-14 FR-PULL; DH EF PEG INITIAL PLACEMENT PRODUCTS
Model Number 8644-14
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Fever (1858); Pain (1994)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that seven days after insertion, the patient returned to the hospital with abdominal pain and fever.The collar had migrated into the wall.The endoscopic procedure did not allow the catheter to be removed in its entirety; the patient was transferred to surgery to have it removed and a jejunostomy performed.(b)(4).Complaint rcvd 5 september 2025.Stating: "seven days after insertion, the patient returned to the clinic complaining of abdominal pain and fever.She was taken back to the operating room for a fibroscopy.The doctor found that the collar had migrated into the wall.The endoscopic procedure did not allow the catheter to be removed in its entirety; the patient was transferred to surgery to have it removed and a jejunostomy performed." no injury.No sample available.-mdoig.8 september 2025: incident changed from 'causes esophageal trauma' to 'reaction'.Waiting for additional info.-mdoig.8 september 2025: ansm documents rcvd, ref: (b)(4).Sataing in french: "date de survenue: on (b)(6) 2025.Description de l¿incident: pose d'une sonde de gastrostomie pour alimentation (carcinome du 1/3 moyen de l'¿sophage) le on (b)(6) 2025.Pas de complication.Patiente admise au (b)(6) le on (b)(6) 2025 pour douleurs abdominales +fièvre.Reprise pour une fibroscopie le on (b)(6).Le médecin constate que la collerette a migré dans la paroi ce qui a crée une surinfection.Impossible d'enlever le cathéter par voie endoscopique, patiente transférée dans un autre établissement pour enlever le kt de façon chirurgicale.Informations relatives' au patient: état actuel du patient: patiente transférée dans un autre établissement pour enlever le kt pose de jéjunostomie.Actions entreprises dans l¿établissement de soins pour la prise en charge du patient: patiente transférée pour enlever le dm de façon chirurgicale.Fei faite.Labo prévenu.Délégué du labo doit venir en discuter avec le médecin".Translation to english: "date of occurrence: on (b)(6) 2025.Incident description: placement of a gastrostomy tube for feeding (carcinoma of the middle third of the esophagus) on (b)(6) 2025.No complications.Patient admitted to the (b)(6) on (b)(6) 2025 for abdominal pain and fever.Returned for an endoscopy on (b)(6).The doctor noted that the collar had migrated into the wall, creating a secondary infection.Unable to remove the catheter endoscopically, the patient was transferred to another facility for surgical removal of the kt.Patient information: current patient status: patient transferred to another facility for removal of the kt and jejunostomy placement.Actions taken at the healthcare facility for patient care: patient transferred for surgical removal of the dm.Fei performed.Lab notified.Lab representative must come and discuss with the doctor.September 11th 2025: additional info rcvd: "what part of the device is meant by "collar"? the flange has migrated into the wall did the patient sustain any injury from the defect? the patient was transferred to another facility, so we do not have that information.Patient: weight and age? 62 years and 82 kg.Current condition of the patient? as the patient has been transferred to another facility, i am unable to answer that question at this time.Please provide the ansm report and reference number? not yet received".Patient's gender, age and weight added below.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30293282, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The actual complaint product was not returned for evaluation.All information reasonably known as of 02-oct-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30293282, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 13-nov-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
MIC PEG KIT WITH ENFIT CONNECTORS-14 FR-PULL
Common Device Name
DH EF PEG INITIAL PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT, INC.
6620 s. memorial place, suite 100
tucson AZ 85756
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key23206659
Report Number3006646024-2025-00027
Device Sequence Number18639082
Product Code KNT
UDI-Device Identifier00350770446264
UDI-Public(01)00350770446264(240)104462600(11)240226(17)261116(10)30293282
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K924065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8644-14
Device Catalogue Number8644-14
Device Lot Number30293282
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale
Patient Weight82 KG